MAUDE Adverse Event Report: C.R. BARD, INC. (COVINGTON) -1018233 BARD CUNNINGHAM MALE INCONTINENCE PENILE CLAMP, MEDIUM 2"; CUNNINGHAM CLAMP

C.R. BARD, INC. (COVINGTON) -1018233 BARD CUNNINGHAM MALE INCONTINENCE PENILE CLAMP, MEDIUM 2"; CUNNINGHAM CLAMP
Catalog Number 004053
Health Effect - Clinical Codes No Consequences Or Impact To Patient (2199); No Known Impact Or Consequence To Patient (2692)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The investigation is still in progress.Once the investigation is complete a supplemental report will be filed.The device was not returned.
 
Event or Problem Description
It was reported that the clamp was too small and had no instructions for use.No medical intervention was required.
 
Additional Manufacturer Narrative
The device was not returned for evaluation.The lot number is unknown; therefore, the device history record could not be reviewed.The instructions for use were found adequate and state the following: ¿direction for easy adjustment to give proper fit and comfort 1.A very light pressure on the urethral canal on the underside of the penis will prevent any leakage.2.The necessary pressure is achieved by the hump in the under part of the cunningham clamp.3.For proper fit and comfort the upper part of the clamp can be easily shaped by the fingers.4.Exact adjustment of pressure is achieved by the ratchet catch on the regular and large sizes and the adjustable snap button on the juvenile size.To release the catch on the regular and large sizes, merely press inward on both the spring wire loops.5.Be sure that the clamp is not set so tight that it will interfere with the blood circulation.Juvenile (004052), regular (004053), large (004054) this product contains dry natural rubber.For the effective control of enuresis (bed wetting) in males of all ages.After repeated usage and proper maintenance (see washing instructions), inspect the product for signs of deterioration or damage (cracking, discoloration, separation of foam).The clamp should be replaced every 3 months, or sooner if the foam deteriorates.".
 
Event or Problem Description

Brand Name
BARD CUNNINGHAM MALE INCONTINENCE PENILE CLAMP, MEDIUM 2"
Common Device Name
CUNNINGHAM CLAMP
Manufacturer (Section D)
C.R. BARD, INC. (COVINGTON) -1018233
8195 industrial blvd
covington GA 30014
MDR Report Key9192338
Report Number1018233-2019-06489
Device Sequence Number3103638
Product Code FHA
UDI-Device Identifier00801741072758
UDI-Public(01)00801741072758
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source consumer,distributor,other
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 12/11/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Catalogue Number004053
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 09/26/2019
Supplement Date Received by Manufacturer12/04/2019
Initial Report FDA Received Date10/15/2019
Supplement Report FDA Received Date12/11/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1